# SDR W8PA971545

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION UNDER NUTPLATES ON CARGO TRACK, BS 500C+15 WL 156, LBL 18.  REMOVED AND REPLACED DAMAGED SECTION FORM BS 500B+10 TO 500D.
